MathSciNet Relay Station
MathSciNet bibliographic data
MR209161 (35 #64) 04.30 (08.00)
Erdős, P.; Hajnal, A. On a problem of B. Jónsson. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 14 1966 19–23.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement